# SDR C2XA09SH195

- Difficulty date: July 19, 2009
- Submitted: July 19, 2009
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145
- Aircraft serial: 33
- Aircraft time: 23,571 hours, 22,008 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: PAB042H6016050
- Condition: Migrated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT GROUND SPOILER ACTUATOR ATTACHMENT BRACKET ON GROUND SPOILER INBD HAT BUSHING WAS MIGRATED.  MX COMPLETED REPAIR OF RT GROUND SPOILER ACTUATOR ATTACH BRACKET ON GROUND SPOILER INBD HAT BUSHING IAW EC5740-01152 REV. B.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
